# SDR DALA2015080604854

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT ELEVATOR NR 6 HINGE UPPER AND LOWER BORES.  HOLES TO ATTACH EYEBOLT.  IN REF OR NRC 16 ACFT ZONE 60.  DAMAGE RT ELEVATOR NR 6 HINGE HOLES UPPER AND LOWER WERE REAMED WITH ID 0.626 AND 0.629.  THEREFORE OUT LIMITS IAW CMM 27-30-2, TABLE FIG 601 AND HINGE WAS REPLACED AND WILL BE INSTALLED UNDER CARD N 20, ZONE 30.  RII COMPLETED.  PRIMARY STRUCTURE RETAIN FOR RECORDS.
